# SDR AALA20040261

- Difficulty date: February 21, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHTING AT SEAT ROWS 7 THROUGH 10D INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTING AT SEAT ROWS 7 THROUGH 10D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
